# SDR UIEA2025011300052

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 101,694 hours, 21,099 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, SLAT #11 DENT ON UPPER SKIN.( RH WING, SLAT 11 WAS REPAIRED IAW SRM 57-43-02-2R-1 REP 1 PAGE 2-3 FIG 201 AND SRM 51-70-1 OOR REP 4 PAGE 1-7 FIG 201 (SHEET 2) REV 127. 15-DEC-24. NO FURTHER DEFECTS NOTED )
